教師資料查詢 | 類別: 期刊論文 | 教師: 曾琇瑱TSENG SHIO-JENN (瀏覽個人網頁)

標題:Some Weighted Opial-Type Inequalities on Time Scales
學年98
學期2
出版(發表)日期2010/02/01
作品名稱Some Weighted Opial-Type Inequalities on Time Scales
作品名稱(其他語言)
著者Srivastava, H. M.; Tseng, Kuei-Lin; Tseng, Shio-Jen; Lo, Jen-Chieh
單位淡江大學數學學系
出版者Taipei: Mathematical Society of the Republic of China (Taiwan)
著錄名稱、卷期、頁數Taiwanese Journal Of Mathematics 14(1), pp.107-122
摘要Motivated essentially by several recent investigations which claimed to have generalized, improved and extended such classical inequalities as the well-known Opial's inequality, here we establish some general weighted Opial-type inequalities on time scales. We also provide counterexamples, corrections and modifications of the aforementioned recent claims by Wong {\it et al.} \noindent [{\em Taiwanese J. Math.}, \textbf{12} (2008), 463-471].
關鍵字Opial's inequality; Extremal functions; H\"{o}lder's inequality; Time scales; rd-Continuous functions; Delta differentiability; Absolute continuity; Extremal functions
語言英文
ISSN1027-5487; 2224-6851
期刊性質國內
收錄於SCI
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!